Top 10 Zertec Allergies 24 Hour Generic – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. GENCARE GENERIC HEALTHCARE

#ad

GenCare, Cetirizine HCL 10 mg 200 Count | 24 Hour Allergy Relief Pills | Best Value Generic OTC Allergy Medication | Antihistamine for Sneezing, Runny Nose & Itchy Eyes | Generic Zyrtec

#ad
GENCARE GENERIC HEALTHCARE #ad - Protect you and your family with a convenient and easy to use OTC allergy medication. 100% satisfaction guarantee - you don't have to suffer through indoor or outdoor allergies anymore! Get full non drowsy 24 hour allergy relief now and enjoy our 100% Customer Satisfaction Guarantee. If you suffer from hives, cetirizine HCL 10mg may help reduce the itching and appearance of hives on your skin and face.

Join thousands of satisfied allergy relief customers. Click add-to-Cart Today! Our pills have a convenient indentation slot if you want to break the pill up into two 5 mg tabs for less severe symptoms or quick relief. Full 24 hour relief - enjoy non drowsy allergy relief that lasts for a full day. Non drowsy formula - unlike most allergy medications, cetirizine hcl tablets are non drowsy and can be taken at any time of day. Each pill is small and easy to swallow for adults and children ages 6 and up.

Cetirizine hcl helps alleviate symptoms of indoor and outdoor allergies like hay fever, pollen, dust, pet dander and seasonal allergies. Less itching - cetirizine hcl is a powerful antihistamine that helps relieve and prevent itchy watery eyes, runny nose, congestion and an irritated itchy throat. Compare to the active ingredient found in Zyrtec over the counter medication. Bulk savings bottle - each bottle contains 200 individual ready to swallow pills so that you and your family can always have allergy support on hand.
BrandGENCARE GENERIC HEALTHCARE #ad
ManufacturerGenCare #ad
Part NumberEB-003

2. Amazon Basic Care

#ad

Amazon Basic Care All Day Allergy, 10 mg, Cetirizine Hydrochloride Tablets, Antihistamine, 300 Count

#ad
Amazon Basic Care #ad - Effective: amazon basic care all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless Flowers, a family pet, trees, or dust are examples of things that can cause an allergy These allergy pills provide up to 24 hours of temporary relief. Active ingredient: the active ingredient in amazon Basic Care All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms Compare to the active ingredient of Zyrtec.

24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing,  itching of the nose or throat and itchy, watery eyes.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.25 Inches
Length2 Inches
Weight0.22 Pounds
Width2.03 Inches
Part Number1

3. ValuMeds

#ad

ValuMeds 24-Hour Allergy Medicine 300-Count Antihistamine for Pollen, Dry, Hay Fever, Itchy Eyes, Allergies | Cetirizine HCl 10mg Caplets

#ad
ValuMeds #ad - Safe, non-drowsy formula – similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness. Indoor and outdoor protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you.

Fast, reliable support – this 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief. Provides 24 hour relief – just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day. Relieve allergy symptoms – this non-drowsy allergy medicine can help relieve dry, itchy, a scratchy nose and throat, watery eyes, sneezing, and other allergy symptoms.
BrandValuMeds #ad
ManufacturerGranules #ad
Part Numbershoepads6

4. Good Sense

#ad

365 Count, 10 mg, GoodSense All Day Allergy, Antihistamine, Cetirizine Hydrochloride Tablets

#ad
Good Sense #ad - Effective: goodsense all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free. These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose,  itching of the nose or throat and itchy, sneezing, watery eyes. Compare to the active ingredient of Zyrtec. These allergy pills provide up to 24 hours of temporary relief. Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless.

Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. Active ingredient: the active ingredient in GoodSense all day allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Flowers, trees, a family pet, or dust are examples of things that can cause an allergy.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.25 Inches
Length2.03 Inches
Weight0.22 Pounds
Width2 Inches
Part Number301139458886
ModelCSAVBLK;ASD;LF

5. HealthA2Z

#ad

All Day Allergy, HealthA2Z Allergy Relief, Cetirizine HCL 10mg, 250 Tablets, Compare to Zyrtec® Active Ingredient.

#ad
HealthA2Z #ad - Active ingredient cetirizine hydrochloride 10 mg can suppress indoor & outdoor allergic response for all day long and provide 24 hours relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Adults and children 6 years and older: one 10mg tablet once daily; do not take more than one 10 mg tablet in 24 hours. Cetirizine hydrochloride 10 mg is an antihistamine approved for the treatment of both indoor and outdoor allergies. Compare to Zyrtec active ingredient. A 5 mg allergy relief product may be appropriate for less severe symptoms.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height3.75 Inches
Length2 Inches
Width2 Inches
Part NumberFPA017

6. Xyzal

#ad

24-Hour Allergy Relief, Xyzal Allergy Pills, Original Prescription Strength,55 Count Pack of 2

#ad
Xyzal #ad - Starts working in one hour: xyzal gives you rapid relief from allergy symptoms, including sneezing; itchy, watery eyes; runny nose; itchy nose and throat.

Contains: two 2 55-count bottles 110-count tablets total of Xyzal Allergy Pills, 24-Hour Allergy Relief, Original Prescription Strength. Relieve allergy symptoms when they're at their worst: Taking Xyzal at night prevents suffering in the morning when pollen is at its worst. Maximum strength relief: Xyzal is full prescription strength available without a prescription. Take once for all-night, all-day relief: Xyzal Allergy provides 24-hour relief that is as effective at hour 24 as it is at hour 1.
BrandXyzal #ad
ManufacturerChattem Inc. #ad
Height9 Inches
Length6 Inches
Weight0 Pounds
Width1.2 Inches
Part Number12

7. Amazon Basic Care

#ad

300 Count, Allergy Medicine for 24 Hour Allergy Relief, Antihistamine, Amazon Basic Care Allergy Relief Loratadine Tablets 10 mg

#ad
Amazon Basic Care #ad - Antihistamine: this histamine blocker temporarily relieves symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itching of the nose or throat and itchy, watery eyes.

Original prescription strength: Get strong symptom relief without the sleepiness, when taken as directed; this trusted allergy medicine comes in full prescription strength. 25 hour allergy relief: one dose of amazon Basic Care Loratadine Tablets 10 mg works for a full 24 hours to relieve your aggravating allergy symptoms. Non-drowsy: when taken as directed, this allergy medicine will help your runny nose and other common allergy symptoms without making you feel drowsy. Active ingredient: the active ingredient is Loratadine 10 mg, an antihistamine; compare to the active ingredient in Claritin.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height1.69 Inches
Length1.63 Inches
Weight0.12 Pounds
Width3.25 Inches
Part Numberbergw-301

8. HealthCareAisle

#ad

USP | 24 Hour Allergy Relief | 10 mg | 300 Count, HealthCareAisle Allergy Relief Cetirizine Hydrochloride Tablets

#ad
HealthCareAisle #ad - Compare to the active ingredient in Zyrtec Tablets*. 24 hour relief of Indoor and Outdoor Allergies. Temporarily relieves symptoms due to hay fever or other upper respiratory allergies such as runny nose; sneezing; itchy, watery eyes; and itchy throat or nose. Use only as directed. See package label for Warnings, Directions and other important information. Original prescription strength.
BrandHealthCareAisle #ad
ManufacturerDr. Reddy's Laboratories, Inc. #ad
Height4.19 Inches
Length4 Inches
Weight0.19 Pounds
Width2.38 Inches

9. Zyrtec

#ad

Zyrtec Allergy Relief Tablets, 140 Count

#ad
Zyrtec #ad - Starts working at hour 1 and keeps on working for a full 24 hours. 1 allergist-recommended brand among OTC oral antihistamines. 140 count 2 boxes of 70 save! Contains 10 mg of cetirizine HCL per tablet. 24-hour relief of runny nose, itchy, sneezing, watery eyes and itchy nose and throat.
BrandZyrtec #ad
ManufacturerZyrtec #ad
Part NumberSB-123

10. HealthA2Z

#ad

300 Counts, HealthA2Z Allergy Relief, 24-Hour Allergy Medicine, Loratadine Tablet 10mg/Antihistamine,Non-Drowsy

#ad
HealthA2Z #ad - Healtha2z allergy relief provides allergy relief from sneezing, itchy, and itchy nose or throat caused by allergens like pollen, pet dander, dust mites, watery eyes, runny nose, and mold. Avoid daytime sleepiness. Children under 6 years and consumers with liver or kidney disease: Ask a doctor. 24-hour allergy relief. Non-drowsy antihistamine. Compare to Claritin Tablets Active Ingredient. Adults and children 6 years and over: take 1 tablet daily, no more than 1 tablet in 24 hours.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height4 Inches
Length2 Inches
Width2 Inches
Part NumberFPA057